This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I had a Lupron shot back in April and one scheduled for July which was cancelled; PSA was <0.1 and Testosterone 24. It's now been about 6 months and my PSA is 0.1 and T is 267. I expect the oncologist will want to do another infusion with the T being that high (they mentioned needing to keep it below 50-I guess that is a guideline of some sort). I am not sure what to do since my PSA is so low. Any feedback would be appreciated at this point.
T being less than 50 is where many consider castration level to be at.
I'd ask since your PSA isn't rising, is there really any reason for another Lupron shot.
I'd ask to wait until it does. Did you have an RP or radiation?